Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Finally got the Parnate Maxime

Posted by delna on October 13, 2009, at 1:10:01

In reply to Re: Finally got the Parnate, posted by Maxime on October 12, 2009, at 14:11:09

I know our exact situations may be different but I am in a similar state of mind as you. Its really dark and hopeless, I know- but you are not alone. Just hang on and give this drug a fair chance.

20mg is really low as I'm sure you know. Even I am on that and I still get suicidal. I need to increase too. My pdoc is also going really slow for some reason..
Since this sounds like an emergency can't you speak to your pdoc and ask him to titrate up faster? Most people seem to be starting on 30mg, so I don't understand the problem with that....Or ask him to cover you with Lithium till you get to the right dose.

Welfare doesn't make you a loser! It just means you are ill and once you are well (which you will be) you can use all your degrees!

Easy to say but please hang in there.

Love
D

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:delna thread:920191
URL: http://www.dr-bob.org/babble/20091012/msgs/920759.html